Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Inseparable Galois theory of exponent one


Author: Shuen Yuan
Journal: Trans. Amer. Math. Soc. 149 (1970), 163-170
MSC: Primary 13.70
DOI: https://doi.org/10.1090/S0002-9947-1970-0257063-1
MathSciNet review: 0257063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An exponent one inseparable Galois theory for commutative ring extensions of prime characteristic $ p \ne 0$ is given in this paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.70

Retrieve articles in all journals with MSC: 13.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257063-1
Keywords: Restricted Lie ring, derivation, p-basis
Article copyright: © Copyright 1970 American Mathematical Society